Previous |  Up |  Next


partial density; extension to density
Conditions are obtained under which a partial density on the group of integers with the discrete topology can be extended to a density.
[1] Berg, I.D and Rubel, L.A: Densities on locally compact abelian groups. Ann. Inst. Fourier (Grenoble) 19, 1 (1969), 81–107. MR 0249937
[2] Kuipers, L. and Niederreiter, H.: Uniform Distribution of Sequences. Wiley, 1974, New York. MR 0419394
[3] Niederreiter, H.: Rearrangement theorems for seguences. Collection Asterisque, Soc. Math. France (1975), 24–25, 243–261. MR 0387225
[4] Niederreiter, H. and Sookoo, N.: Partial densities on locally compact abelian groups. under preparation.
Partner of
EuDML logo